Self-complementary factors of almost complete tripartite graphs of even order

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/57889

Show full item record


Title: Self-complementary factors of almost complete tripartite graphs of even order
Author: Fronček, Dalibor
Date issue: 2001
Citation: Discrete mathematics. 2001, vol. 236, issue 1-3, p. 111-122.
URI: http://hdl.handle.net/10084/57889
ISSN: 0012-365X
DOI: 10.1016/S0012-365X(00)00435-0
URI: http://dx.doi.org/10.1016/S0012-365X(00)00435-0
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

  • Publikační činnost VŠB-TUO / Publications of VŠB-TUO [1876]
    Kolekce obsahuje bibliografické záznamy publikační činnosti (článků) akademických pracovníků VŠB-TUO v časopisech (a v Lecture Notes in Computer Science) registrovaných ve Web of Science od roku 1990 po současnost.

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics